# SDR HNAA2025091000600

- Difficulty date: August 21, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON BAG DOOR LOWERING MECHANISM SUPPORT AT FR61. R&R BAG DOOR LOWERING MECHANISM SUPPORT AT FR61 IAW EMB 145 SRM 51-40-02.
